# SDR CA991028035

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Engine: Lyc O360A1H
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48110
- Condition: Mismanufactured
- Location: Oil System
- Part time: 20 hours
- Component: O360A1H6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) QUALITY CONTROL PROBLEM OF ONE FILTER IN STOCK BATCH.
